# SDR MASA200400681

- Difficulty date: December 4, 2004
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 4,558 hours, 3,096 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Light
- Condition: False Indication
- Location: Ailerons
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7240 LAX-TUS - CAPTAIN ABORTED TAKEOFF AND RETURNED TO GATE.  REPORTED THAT PRIOR TO TAKEOFF ROLL, THE AIRCRAFT HAD TAKEOFF CONFIG OK AND ALL TRIMS GREEN.  THEN ON TAKEOFF ROLL, RECEIVED CONFIG AILERON WARNING AND AILERON TRIM AURALS.  MAINTENANCE CHECKED AILERON TRIM SWITCH CONNECTIONS, PERFORMED SYSTEMS OPS CHECKS, OPS CHECKED NORMAL.  MAINTENANCE WENT WITH FLIGHT CREW FOR OPS CHECK ON RUNWAY, SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
